Skip to Main content Skip to Navigation
Journal articles

Solving an Inverse Problem for an Elliptic Equation by d.c. Programming

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636763
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 11:00:01 PM
Last modification on : Thursday, February 7, 2019 - 5:50:52 PM

Links full text

Identifiers

Citation

Hoai An Le Thi, Tao Pham Dinh, Dinh Nho Hào. Solving an Inverse Problem for an Elliptic Equation by d.c. Programming. Journal of Global Optimization, Springer Verlag, 2005, 25 (4), pp.407 - 423. ⟨10.1023/A:1022530520406⟩. ⟨hal-01636763⟩

Share

Metrics

Record views

79